MAUDE Adverse Event Report: CORPORATION STERIS CANADA RELIANCE; 6000 SERIES RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET

CORPORATION STERIS CANADA RELIANCE; 6000 SERIES RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET
Model Number 6000 SERIES
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris account manager arrived on-site to inspect the unit.The account manager confirmed the presence of slightly rough edge on the outer seam of the drying cabinet near the door.While not in a common path for a user during normal use of the cabinet, it is possible that while cleaning the unit, a user may quickly run their hand over the rough edge and sustain a minor cut.It is unknown how the rough edge was caused.As a precaution, steris's supplier of the drying cabinet has been made aware of the event.Steris is working with the user facility to repair the unit.A follow-up mdr will be submitted once the unit is repaired.
 
Event or Problem Description
The user facility reported an employee received a small cut on her hand while cleaning their 6000 series reliance endoscope drying and storage cabinet.The employee self-administered a bandage and continued working.
 
Additional Manufacturer Narrative
A steris service technician made the repairs to the 6000 series reliance endoscope drying and storage cabinet, tested the function and operation of the device, and returned it to service.No additional issues have been reported.

Brand Name
RELIANCE
Common Device Name
6000 SERIES RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20199974
Report Number9680353-2024-00029
Device Sequence Number20716680
Product Code PUP
UDI-Device Identifier00724995168117
UDI-Public(01)00724995168117
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6000 SERIES
Device Catalogue NumberREC6162DS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown